# SDR R61A201603090196

- Difficulty date: March 9, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CRACK LIKE INDICATIONS IN RT SPAR 3 WING STUB FASTENER HOLE.  MAINTENANCE REAMED AND FABRICATED NEW BUSHING IAW ETD 2016-170-024025.
